Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

delilah

Antibiotic Allergy Or Was I Gluttoned?

Recommended Posts

Last week I began taking amoxicillan for a tooth problem while awaiting oral surgery(3 wisdom teeth removed)

I took the medicine on Wednesday night and by Thursday at noon I was suffering from an intense headache, fever which got to 102.5, rash on both ankles and no appetite. I have had a one time per day bought with diarreah. I stopped taking the antibiotic on Friday morning when I connected it to the amoxicillan (I was thinking it was an infection causing it) Saturday night the symptoms were getting worse. I went to urgent care and they did blood tests etc and gave me a shot of a pain reliever/anti inflammatory. but it only seemed to take my fever down and diminish my headace about 50%. So they sent me to the hospital for a cat scan and it was fine. They think a fever is not a legitimate symptom of an allergy and said it may be a viral infection and to go home a ride it out for a few days. I'm taking Ibuprofen now and it releves the pain temporarily but he said if the symptoms are still there to go back to hospital or to the doctor. This morning I just woke wondering if these could be symptoms of being gluttoned. Last week I had bread and this week while sick I allowed myself to have chicken noodle soup. My ankles are itching again and my fever is back to 101. Also, maybe this is a candida issue?

Any help would be so appreciated.

Delilah

Share this post


Link to post
Share on other sites

×
×
  • Create New...